# SDR SWAA2020022841968

- Difficulty date: February 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,317 hours, 11,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55041
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAD CORROSION ON UPPER T-CAP RUNNING UNDER LAV MOUNT AT BS. 947, LBL 24. / REPAIRED FLOOR BEAM UPPER T-CAP IAW SRM.
